# SDR 9JLA2013090304634

- Difficulty date: August 26, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45394
- Aircraft time: 1,698 hours, 1,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604HE162
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A NIGHT APPROACH, AFTER EXTENDING LANDING GEAR, LT MAIN GEAR INDICATION LIGHT DID NOT ILLUMINATE. ABNORMAL CHECKLIST WAS COMPLETED FOR THE GEAR ABNORMALITY. GEAR INDICATIONS LIGHTS TESTED NORMALLY. HYD AND ELECTRICAL SYSTEMS WERE NORMAL. ON THE THIRD LANDING GEAR RECYCLE, LT GEAR INDICATION FLICKERED AND BECAME STEADY BUT EXTREMELY DIM. LANDING AND TAXI WAS WITHOUT INCIDENT. TROUBLESHOOTING IDENTIFIED THE LEFT MLG DOWN/LOCKED SWITCH AS DEFECTIVE. A NEW LT MLG DOWNLOCK SWITCH WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
